# SDR REXA2012071501157

- Difficulty date: July 15, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002B19
- Aircraft serial: 9200
- Aircraft time: 8,951 hours, 6,289 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Condition: Torn
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANTS LIFE VEST BAG TORN.  REMOVED AND REPLACED FLIGHT ATTENDANTS LIFE VEST IAW AMM 25-61-03.
